# SDR CA081024001

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Aircraft time: 4,699 hours
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC3YR
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nlg
- Part time: 4,771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND GREASE LEAKING FROM TOP PORTION OF THE LWR BRG SUPPORT. CLEANED AREA AND RE GREASED TRUNNION. GREASE WAS FOUND COMING OUT OF CRACK. THE CRACK IS APPROXIMATELY ONE INCH LONG, HORIZONTAL. THIS CRACK INDICATION DOES APPEAR TO BE CAUSED BY IMPROPER GROUND HANDLING. STEPS ARE BEING TAKEN TO REPLACE PART AT THIS TIME.
